Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lefschetz formula and Morse inequalities


Author: Everett Pitcher
Journal: Bull. Amer. Math. Soc. 77 (1971), 1075-1078
MSC (1970): Primary 57D70, 55C20; Secondary 58E05
DOI: https://doi.org/10.1090/S0002-9904-1971-12874-4
MathSciNet review: 0300300
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [F] E. Fadell, Recent results in the fixed point theory of continuous maps, Bull. Amer. Math. Soc. 76 (1970), 10-29. MR 271935
  • [K-S] J. L. Kelley and E. H. Spanier, Euler characteristics, Pacific J. Math. 26 (1968), 317-339. MR 41 #5463. MR 260842
  • [M] J. Milnor, Infinite cyclic coverings, Conference on the Topology of Manifolds (Michigan State Univ., East Lansing, Mich., 1967), Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 115-133. MR 39 #3497. MR 242163
  • [S] S. Smale, Morse inequalities for a dynamical system, Bull Amer. Math. Soc. 66 (1960), 43-49. MR 22 #8519. MR 117745

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D70, 55C20, 58E05

Retrieve articles in all journals with MSC (1970): 57D70, 55C20, 58E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12874-4

American Mathematical Society